# SDR ABXA030308

- Difficulty date: July 22, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- Aircraft time: 60,537 hours, 27,316 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE GEAR UNSAFE LIGHT ILLUMINATED INTERMITTENTLY ACCOMPANIED WITH LEFT DOOR NOT LATCHED LIGHT AT FLIGHT ENGINEER'S PANEL.  PERFORMED ABNORMAL CHECK, UNSAFE LIGHT WOULD NOT REMAIN ILLUMINATED LONG ENOUGHT TO DETERMINE WHICH SWITCH MAY BE MALFUNCTIONING.  REPLACED DOOR CONTROL VALVE SPRING.  INSPECTED UPLATCH AREA, NO DEFECTS FOUND.  INDICATION SYSTEM OPS CHECKED GOOD IAW DC8 MM 32-30-00-2.
